Reply To: Copaxone side effect or not?

Home Forums Speakeasy Copaxone side effect or not? Reply To: Copaxone side effect or not?


itsmewithms
3 weeks ago

I was on Copaxone when Dx in 2005 for probably 7 years and had several attacks during that time but my Neuro didn’t trust the “new stuff” yet until it had more time on the market. Then onto Rebif for a few years but still worsening condition but no attacks. Now I’m onto Ocrevus and no MRI changes and relatively stable but have been redefined as SPMS so that is pretty expected.

While on Copaxone I never recall general fatigue but we are all special unicorns and your impact and lesions are likely in different locations than me. It is really hard to compare things between us but I couldn’t associate Copaxone with it. I was very active and had good energy in those years with occasional attacks affecting my gait and balance but once affecting my speech.

I’d check with your neuro and possibly a GP or functional/integrative Dr. They may have diet or lifestyle suggestions for you to have more energy. You didn’t say if you were still on Copaxone but Dr Boster only recommends it for certain cases now:

And his channel may give you other ideas as well – he has great short videos on fatigue, diet and exercise as well. I have learned a lot from this group and his channel making life with MS way more tolerable 😉